MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for right knee stiffness.Event is serious and is considered moderate.Event is possibly related to device and is definitely related to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2019, (right knee).Treatment: surgical intervention - manipulation of right knee under anesthesia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN FEM SLV M/L 35MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11633693
Report Number1818910-2021-07427
Device Sequence Number3683411
Product Code JWH
UDI-Device Identifier10603295436508
UDI-Public10603295436508
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-01-103
Device Catalogue Number151101103
Device Lot NumberJ03K96
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 8MM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; COPAL BONE CEMENT; COPAL BONE CEMENT; ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 8MM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE POS FEM AUG SZ 6 4MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; COPAL BONE CEMENT; COPAL BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight75